Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking the Plan B pill after I had unprotected sex for the first time with my boyfriend in March. It worked good for me. I once took it twice in a month but I seemed to be fine as well. Now I took one this month (July) and I got my period TWICE. I went to the clinic and she said it was because of the Plan B pill. She recommended actual birth control pills, but that same day I had sex with my boyfriend unprotected. I bled a small bit after sex. So now Im worried that Im either pregnant (which i doubt because im bleeding), or I cant take the birth control pills I was told to take because I keep messing with my hormones thru sex and medication. Give me advice on what to do. Do I take the pills? Do I wait? Take a pregnancy test?

Loading...

User avatar
Health Guru
9582 posts
Hi. Plan b should not be taken on a regular basis as you seem to be using it, plan b is ment to be emergency contraception only ie if the condom was to break. The woman at the clinic is right taking it to often will mess with your hormones and there for you should think of another kind of regular contraceptive to use.
If you was bleeding directly after you had sex then it would hardly be because your pregnant from then you need to wait then take a pregnancy test then think of using either the pill, implant, coil, depo or just condoms what your bf should be using anyway unless he wants to be an unplanned parent.
Be safe and don't take chances!
Reply

Loading...